# SDR ASAA2023101145572

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 62,053 hours, 18,765 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 41D839
- Condition: Faulty
- Location: Wx Radar
- Part time: 29,259 hours, 8,802 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PWS FAIL + WXR FAIL (BLOCK TURN-BACK). GROUNDED - YES. REPLACED WXR R/T, OPS NORMAL. REF AMM 34-43-41-400-801 AND AMM 34-43-00-710-802-001. GROUND VERIFICATION OPS NORMAL, SEAMC LANCE NOTIFIED.
